MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL
Model Number M0062201070
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fever (1858); Pain (1994)
Date of Event 04/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to report the device lot number; therefore the manufacture date and expiration date are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an occluder balloon catheter was used during a ureteroscopic stone retrieval procedure performed on (b)(6) 2016.On (b)(6) 2016, the patient underwent a ureteroscopic stone retrieval procedure and the occluder tube was left inside the patient when she was discharged on (b)(6) 2018 due to ureteric obstruction.Whilst recovering at home, it was noticed that the tube was draining less.By (b)(6) 2016 the device had completely stopped draining.The patient attended a&e on (b)(6) 2016 with pain and a fever.The patient was then admitted to the hospital and a nephrostogram was performed on (b)(6) 2016.This showed that the device had fractured.The tube remained in the kidney but was not connected to the drainage bag.The tube was removed via laparoscopy the same day.It was replaced with a new tube that drained well.The patient was discharged home and a good recovery was made, with the tube being removed on (b)(6) 2016.The patient current condition and prognosis is under investigation.The patient continues to suffer with back pain and has significant scarring from the need for a further operation.

Brand Name
OCCLUDER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8226072
Report Number3005099803-2018-62433
Device Sequence Number13959890
Product Code EYB
UDI-Device Identifier08714729191988
UDI-Public08714729191988
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K133750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062201070
Device Catalogue Number220107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR